# SDR DHL9872665D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO BS 1148 FRAME CORRODED ALONG ATTACH ANGLE FROM STRINGER 28R TO 26R.  CUT OUT DAMAGED SECTION.  INSTALLED FRAME REPAIR PER SRM 51-40-3, 23 BY 6.  N/R 3696.
